# SDR AALA201712299052

- Difficulty date: December 11, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK, BETWEEN FRAMES 12 TO 24,  -Y1292.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DRAWING D53112812.
